# SDR WTAA960114

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- Engine: Pwa PW118
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10718F
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RDD - RIGHT ENGINE OIL LIGHT ILLUMINATED IN FLIGHT.  CREW SECURED NR 2 ENGINE AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MX SUSPECTS POSSIBLE INTERNAL LEAKAGE IN FUEL/OIL HEATER.  MX REPLACED FUEL/OIL HEATER.  OIL QUANTITY AND PRESSURES NORMAL DURING ENGINE GROUND RUN.  NO LEAKS DETECTED.  AIRCRAFT RELEASED FOR TEST FLIGHT.  SUBSEQUENT TEST FLIGHT NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
